# SDR SWAA2021111843819

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737*
- Aircraft serial: 29844
- Aircraft time: 64,451 hours, 38,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE ENTRY DOOR FWD EXIT SIGN BROKE OFF ; / [01] R/R FWD SERVICE DOOR EMERGENCY EXIT LIGHT ASSY IAN 33-51-01
